RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Romanenko, Galina Viktorovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:197
Abstract pages:975
Full texts:340
References:178
E-mail:

http://www.mathnet.ru/eng/person72087
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Galina V. Romanenko, Igor V. Frolenkov, “On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016),  364–373  mathnet  isi
2014
2. Galina V. Romanenko, “A representation of solution of the identification problem of the coefficients at second order operator in the multi-dimensional parabolic equations system”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014),  100–111  mathnet
3. I. V. Frolenkov, G. V. Romanenko, “On the solvability of special systems of one-dimensional loaded parabolic equations and composite-type systems with Cauchy data”, Sib. Zh. Ind. Mat., 17:1 (2014),  135–148  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 196–207
2012
4. Igor V. Frolenkov, Galina V. Romanenko, “An representation of the solution of the inverse problem for a multidimensional parabolic equation with initial data in the form of a product”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012),  122–131  mathnet
5. I. V. Frolenkov, G. V. Romanenko, “On the solution of an inverse problem for a multidimensional parabolic equation”, Sib. Zh. Ind. Mat., 15:2 (2012),  139–146  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021